# SDR DALA13025500126

- Difficulty date: May 16, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- Aircraft time: 78,240 hours, 33,780 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHEAR TIE FOUND CORROSION AT BS 1395, STR 38-39R.   REPLACED IAW SRM 51-10-02 & FASTENERS INSTALLED IAW SRM  51-40-02.
